# SDR 24331

- Difficulty date: November 2, 2004
- Submitted: November 24, 2004
- Operation: General aviation
- Filed by: Cirrus Design Corporation, repair station YD5R855Y
- Aircraft: N361CD
- Make and model: Cirrus SR22
- Aircraft serial: 0885
- Aircraft time: 312 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN334
- Part serial: NONE
- Condition: Chafed
- Location: Alt Air Door
- Part time: 312 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT (P/N AN3-34) THAT SERVES AS THE PIVOT FOR THE ALTERNATE AIR DOOR IN THE INDUCTION DUCT ASSEMBLY (P/N 15708-001) IS BEING CHAFFED BY THE INDUCTION DUCT SUPPORT BRACKET (P/N 15671-002).  IN ADDITION TO THE CHAFFED BOLT THE INDUCTION DUCT ASSY IS SUSCEPTIBLE TO CRACKING.  ALSO INSPECTED 14 OTHER AIRCRAFT WITH COMPARABLE TIME OR LESS AND FOUND SIGNS OF CHAFFING AND/OR INDUCTION DUCT CRACKING REQUIRING REPLACEMENT OF THE INDUCTION DUCT ASSY.  THIS CONDITION IS VERY DIFFICULT TO INSPECT WITHOUT REMOVING THE INDUCTION DUCT ASSY.
